# SDR MALA030531

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D238162
- Part serial: 161
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2741, THE LEFT I/B DEICE BOOT WOULD NOT INFLATE, WITH THE AUTO CYCLE SWITCH SELECTED THE TIMER LIGHT WOULD COME ON.  THE TIMER LIGHT ALSO WOULD ILLUMINATED PRESSING THE MANUAL BUTTON.  AFTER SEVERAL ATTEMPTS, THE LEFT I/B BOOT SECTION DID INFLATE NORMALLY.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LEFT I/B (LOWER) EJECTOR VALVE IAW AMM 30-10-31-4.  P/N OFF 3D2381-62, S/N OFF 161.  P/N ON 3D2381-62, S/N ON N1432, OPS CHECK OF I/B BOOT CHECK GOOD.
